Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL; GENERAL SURGERY TRAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DEROYAL INDUSTRIES, INC. DEROYAL; GENERAL SURGERY TRAY
Model Number
89-2580
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
10/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Deroyal small general pack -- note says that there was not ruler in the pack.Unsure the date of event or planned procedure.
New Search
Submit an Adverse Event Report
Brand Name
DEROYAL
Common Device Name
GENERAL SURGERY TRAY
Manufacturer
(Section D)
DEROYAL INDUSTRIES, INC.
200 debusk ln.
powell TN 37849
MDR Report Key
23582179
Report Number
23582179
Device Sequence Number
15802190
Product Code
LRO
UDI-Device Identifier
50749756281411
UDI-Public
(01)50749756281411
Combination Product (Y/N)
N
Initial Reporter State
TN
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
10/23/2025
Report Date
(Section F)
10/23/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
89-2580
Device Lot Number
62457410
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
11/18/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/18/2025
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
10/23/2025